On the approximation of a bounded solution of a linear differential equation in a Banach space

Authors

  • M. F. Gorodnii

Abstract

We investigate the problem of approximation of a bounded solution of a linear differential equation by solutions of the corresponding difference equations in a Banach space.

Published

25.09.1998

Issue

Section

Short communications

How to Cite

Gorodnii, M. F. “On the Approximation of a Bounded Solution of a Linear Differential Equation in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1268–1271, https://umj.imath.kiev.ua/index.php/umj/article/view/4843.